# SDR USAA2012082100009

- Difficulty date: August 17, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 42,154 hours, 17,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361056700000
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - FLOOR PANEL 222EF COVERING PEELING, LOCATED BETWEEN FR16 TO FR20, -Y762.  REPLACED FLOOR PANEL 222EF IAW A319 SRM 53-02-00, FIG 209.
